# SDR AALA20011118

- Difficulty date: May 23, 2001
- Submitted: July 3, 2001
- Operation: Air carrier
- Aircraft: N370AA
- Make and model: Boeing 767323
- Aircraft serial: 25197
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: S283T0143
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - DURING OVERNIGHT MAINTENANCE, EMERGENCY ESCAPE PATH LIGHTS SEAT 2B INOPERATIVE.  REPLACED BATTERY PACK AFT OF SEAT 2B.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
